# SDR UIEA2025032800410

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 2231 FRAME STR 16 ONE EACH FASTENER HOLE FOUND 2EA CRACK.( STR 16 AND STR 17L CRACK AREA REPAIRED AS PER RI-53-60-17501 REV A. NO FURTHER DEFECTS NOTED )
